# SDR MWEA96632

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LEFT NACELLE EMERGENCY LIGHT BATTERY PACK INOP.  MAINTENANCE REMOVED AND REPLACED LT NACELLE LIGHT BATTERY PACK, OPS CHECK GOOD.
